# SDR 95ZZZW55

- Difficulty date: January 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 2730 · Elevator Control System
- Part: Rub Block
- Part number: 65989005
- Condition: Out Of Adjust
- Location: Lt Elevator
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

DURING CONTROL CHECK, MOVING WHEEL FROM FULL FWD TO AFT, THERE IS A VIBRATION AND A FEEL OF BINDING IN ELEVATORS.  CAN FEEL SHAKING THROUGH FLOOR OF ACFT. RETURNED TO BLOCKS.  ADJUSTED RUB BLOCK ON LT ELEVATOR.  IAW BOEING MM 27-30-1.  OPS CHECK OK.
